# SDR DALA2019112096786

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 89,401 hours, 40,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Worn
- Location: L4 Door Guide Am
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 658, L/P 1364781) 4L GUIDE ARM RODEND BEARING WORN. CORRECTIVE ACTION: REMOVED AND INSTALLED GUIDE ARM @ ROD END PER B757 AMM 52-11-04, OK FOR SERVICE.
